Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 4573589, 6 pages
https://doi.org/10.1155/2017/4573589
Research Article

Analytical Solution of the Fractional Fredholm Integrodifferential Equation Using the Fractional Residual Power Series Method

Department of Mathematical Sciences, UAE University, Al-Ain, UAE

Correspondence should be addressed to Muhammed I. Syam; ea.ca.ueau@mays.m

Received 2 May 2017; Revised 20 June 2017; Accepted 9 July 2017; Published 9 August 2017

Academic Editor: Cemıl Tunç

Copyright © 2017 Muhammed I. Syam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Irandoust-Pakchin and S. Abdi-mazraeh, “Exact solutions for some of the fractional integro-differential equations with the nonlocal boundary conditions by using the modification of He’s variational iteration method,” International Journal of Advanced Mathematical Sciences, vol. 1, no. 3, pp. 139–144, 2013. View at Publisher · View at Google Scholar
  2. S. Saha Ray, “Analytical solution for the space fractional diffusion equation by two-step Adomian decomposition method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 1295–1306, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. C. Mittal and R. Nigam, “Solution of fractional integrodifferential equations by Adomain decomposition method,” International Journal of Applied Mathematics and Mechanics, vol. 4, no. 2, pp. 87–94, 2008. View at Google Scholar
  4. H. Saeedi and F. Samimi, “He's homotopy perturbation method for nonlinear ferdholm integrodifferential equations of fractional order,” International Journal of Engineering Research and Applications, vol. 2, no. 5, pp. 52–56, 2012. View at Google Scholar
  5. R. K. Saeed and H. M. Sdeq, “Solving a system of linear fredholm fractional integro-differential equations using homotopy perturbation method,” Australian Journal of Basic and Applied Sciences, vol. 4, no. 4, pp. 633–638, 2010. View at Google Scholar · View at Scopus
  6. A. M. Wazwaz, A First Course in Integral Equations, New Jersey, NJ, USA, WSPC, 1997.
  7. A. Wazwaz, Partial Differential Equations and Solitary Waves Theory, Higher Education Press, Beijing, China; Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A.-M. Wazwaz, “The regularization method for Fredholm integral equations of the first kind,” Computers & Mathematics with Applications. An International Journal, vol. 61, no. 10, pp. 2981–2986, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent-II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  10. O. Abu Arqub, A. El-Ajou, A. S. Bataineh, and I. Hashim, “A representation of the exact solution of generalized Lane-Emden equations using a new analytical method,” Abstract and Applied Analysis, vol. 2013, Article ID 378593, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus